# SDR UALA2008112406632

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 50,892 hours, 18,392 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE UNDER SHEAR PLATE LOCATED BETWEEN FRAME 69 AND 70 RIGHT SIDE OF AIRCRAFT CORRODED.  REMOVED PLATE AND FWD ATTACH ANGLE.
